Alert archive / California / Wind Advisories in 2005

Wind Advisory 6, NWS Sacramento, CA

December 29, 2005

NWS Sacramento, CA issued this wind advisory at Dec 29, 2005, 3:12 PM PST. It took effect at Dec 30, 2005, 3:37 AM PST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Dec 29, 2005, 3:12 PM PST (23:12 UTC)
In effect from
Dec 30, 2005, 3:37 AM PST
Expired
Dec 31, 2005, 1:00 PM PST
In force
33 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSTO 292312
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
312 PM PST THU DEC 29 2005

...A POWERFUL PACIFIC STORM WILL PRODUCE STRONG SOUTHERLY WINDS
ACROSS INTERIOR CALIFORNIA FRIDAY INTO EARLY SATURDAY...

.ANOTHER STRONG STORM SYSTEM IS POISED TO MOVE ONSHORE ACROSS
NORTHERN CALIFORNIA TONIGHT. SOUTHERLY WINDS WILL GRADUALLY
INCREASE LATE TONIGHT...AND REACH WIND ADVISORY CRITERIA BY FRIDAY
MORNING. STRONG WINDS WILL CONTINUE THROUGH FRIDAY EVENING.

CAZ015>019-063-064-066-067-301130-
/O.NEW.KSTO.WI.Y.0006.051230T1800Z-051231T0800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
312 PM PST THU DEC 29 2005

...WIND ADVISORY IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT PST
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT FRIDAY
NIGHT FOR THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEY...THE
SIERRA FOOTHILLS AND MOTHERLODE...AND THE MOUNTAINS OF LAKE COUNTY
UP THROUGH SOUTHWESTERN SHASTA COUNTY...

SOUTHERLY WINDS WILL INCREASE TO BETWEEN 20 TO 35 MPH BY FRIDAY
MORNING...WITH GUSTS OVER 40 MPH DURING THE AFTERNOON. THESE
STRONG WINDS WILL CONTINUE INTO FRIDAY EVENING BEFORE DIMINISHING
SLIGHTLY AFTER MIDNIGHT.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BASIL
6 follow-up statements
000 
WWUS76 KSTO 301137
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
337 AM PST FRI DEC 30 2005

...A POWERFUL PACIFIC STORM WILL PRODUCE STRONG SOUTHERLY WINDS
ACROSS INTERIOR CALIFORNIA TODAY INTO SATURDAY...

.SOUTHERLY WINDS ARE INCREASING THIS MORNING AS ANOTHER STRONG
PACIFIC STORM SYSTEM APPROACHES. WINDS WILL CONTINUE TO STRENGTHEN TO
ADVISORY CRITERIA THIS MORNING AND PERSIST THROUGHOUT THE DAY.
SOME DECREASE IN SPEEDS MAY OCCUR THIS EVENING BUT WINDS WILL
AGAIN INCREASE OVERNIGHT AS A STRONG COLD FRONT SLIDES THROUGH
INTERIOR NORTHERN CALIFORNIA.

CAZ013-014-302330-
/O.EXB.KSTO.WI.Y.0006.051230T1400Z-051231T1500Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-
337 AM PST FRI DEC 30 2005

...WIND ADVISORY IN EFFECT UNTIL 7 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM PST SATURDAY.

SOUTHERLY WINDS WILL INCREASE TO 20 TO 35 MPH THIS MORNING...WITH
GUSTS OVER 45 MPH. STRONG WINDS WILL CONTINUE INTO FRIDAY NIGHT DIMINISHING
SLIGHTLY AFTER MIDNIGHT.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ015-063-064-066-302330-
/O.EXT.KSTO.WI.Y.0006.051230T1400Z-051231T1500Z/
NORTHERN SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
337 AM PST FRI DEC 30 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM PST SATURDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 AM PST SATURDAY. 

SOUTHERLY WINDS WILL INCREASE TO 20 TO 35 MPH THIS MORNING WITH
GUSTS TO 45 MPH. STRONG WINDS WILL CONTINUE INTO FRIDAY NIGHT DIMINISHING
SLIGHTLY AFTER MIDNIGHT.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ016>019-067-302330-
/O.EXT.KSTO.WI.Y.0006.051230T1800Z-051231T1800Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
337 AM PST FRI DEC 30 2005

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 AM
PST SATURDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO
10 AM PST SATURDAY. 

SOUTHERLY WINDS WILL INCREASE TO BETWEEN 20 TO 35 MPH THIS MORNING
WITH GUSTS OVER 40 MPH BY THE AFTERNOON. THESE STRONG WINDS WILL
CONTINUE FRIDAY NIGHT INTO SATURDAY MORNING.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSTO 301845
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1045 AM PST FRI DEC 30 2005

...A POWERFUL PACIFIC STORM WILL PRODUCE STRONG SOUTHERLY WINDS
ACROSS INTERIOR CALIFORNIA TODAY INTO SATURDAY...

.SOUTHERLY WINDS ARE INCREASING THIS MORNING AS ANOTHER STRONG
PACIFIC STORM SYSTEM APPROACHES. WINDS WILL CONTINUE TO
STRENGTHEN TO THROUGH THE DAY. SOME DECREASE IN SPEEDS MAY OCCUR
LATER THIS EVENING ACROSS THE NORTHERN SACRAMENTO VALLEY AND
SURROUNDING MOUNTAINS BUT WINDS WILL CONTINUE TO BE STRONG ACROSS
THE CENTRAL SACRAMENTO VALLEY AND AREAS SOUTHWARD AS A COLD
FRONT SLIDES THROUGH THE INTERIOR OF NORTHERN CALIFORNIA.

CAZ016>019-067-310245-
/O.CON.KSTO.WI.Y.0006.000000T0000Z-051231T1800Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
1045 AM PST FRI DEC 30 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY FOR THE
CENTRAL AND SOUTHERN SACRAMENTO VALLEY...DELTA...NORTHERN SAN
JOAQUIN VALLEY AND MOTHERLODE.

SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS OVER 40
MPH BY THE AFTERNOON. THESE STRONG WINDS WILL CONTINUE FRIDAY
NIGHT INTO SATURDAY MORNING.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ013>015-063-064-066-310245-
/O.CON.KSTO.WI.Y.0006.000000T0000Z-051231T1500Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
1045 AM PST FRI DEC 30 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY FOR THE
NORTHERN SACRAMENTO VALLEY AND SURROUNDING FOOTHILLS AND MOUNTAINS.

SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45
MPH TODAY. STRONG WINDS WILL CONTINUE THIS EVENING DIMINISHING
SLIGHTLY LATER TONIGHT.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSTO 302205
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
205 PM PST FRI DEC 30 2005

CAZ016>019-067-310600-
/O.NEW.KSTO.HW.W.0001.051231T0600Z-051231T1600Z/
/O.EXT.KSTO.WI.Y.0006.000000T0000Z-051231T0600Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
205 PM PST FRI DEC 30 2005

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM
PST SATURDAY...
...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST
SATURDAY FOR THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY...DELTA...
NORTHERN SAN JOAQUIN VALLEY AND MOTHERLODE. A WIND ADVISORY IS IN
EFFECT UNTIL 10 PM PST THIS EVENING.

WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON TO 20 TO 30 MPH
WITH GUSTS TO 40 MPH OR HIGHER. WINDS WILL CONTINUE TO INCREASE
THROUGH THE EVENING REACHING 30 TO 40 MPH WITH GUSTS TO 60 MPH OR
HIGHER. THE PERIOD OF STRONGEST WINDS ARE EXPECTED TO LAST FROM
LATE THIS EVENING INTO SATURDAY MORNING.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED.
HIGH WIND SPEEDS OR GUSTS MAY LEAD TO PROPERTY DAMAGE.

$$

CAZ013>015-063-064-066-310615-
/O.EXT.KSTO.WI.Y.0006.000000T0000Z-051231T1600Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
205 PM PST FRI DEC 30 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM PST SATURDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 AM PST SATURDAY FOR
THE NORTHERN SACRAMENTO VALLEY AND SURROUNDING FOOTHILLS AND
MOUNTAINS.

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH WILL
CONTINUE TONIGHT AND INTO SATURDAY MORNING. THE PERIOD OF
STRONGEST WINDS WILL BE THIS EVENING WITH SOME DECREASE
IN WINDS EXPECTED AFTER MIDNIGHT.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSTO 310546
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
946 PM PST FRI DEC 30 2005

CAZ016>019-067-311600-
/O.CAN.KSTO.HW.W.0001.051231T0600Z-051231T1600Z/
/O.EXT.KSTO.WI.Y.0006.000000T0000Z-051231T1600Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
946 PM PST FRI DEC 30 2005

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE HIGH
WIND WARNING. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 AM PST
SATURDAY. 

SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH ARE OCCURRING
THROUGH MUCH OF THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY...THE NORTHERN
SAN JOAQUIN VALLEY...AND THE DELTA. EXPOSED RIDGES IN THE
FOOTHILLS OF THE CENTRAL SIERRA ALSO ARE EXPERIENCING STRONG
WINDS. WINDS WILL GRADUALLY BEFORE SUNRISE WITH WINDS DIMINISHING
FIRST IN THE NORTH.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ013>015-063-064-066-311600-
/O.CON.KSTO.WI.Y.0006.000000T0000Z-051231T1600Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
946 PM PST FRI DEC 30 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST SATURDAY...

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH WILL
CONTINUE TONIGHT AND INTO SATURDAY MORNING IN THE MOUNTAINS OF
NORTHERN CALIFORNIA. THIS INCLUDES THE COASTAL RANGE...MOUNTAINS
OF SHASTA COUNTY...THE FOOTHILLS OF THE NORTHERN SIERRA...AND THE
NORTHERN SACRAMENTO VALLEY. THE PERIOD OF STRONGEST WINDS WILL BE THIS
EVENING WITH SOME DECREASE IN WINDS EXPECTED AFTER MIDNIGHT.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSTO 311215
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
415 AM PST SAT DEC 31 2005

CAZ013>019-063-064-066-067-312100-
/O.EXT.KSTO.WI.Y.0006.000000T0000Z-051231T2100Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
415 AM PST SAT DEC 31 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...

SOUTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS 40 TO 50 MPH WILL
CONTINUE OVER MUCH OF INTERIOR NORTHERN CALIFORNIA INCLUDING THE
SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS...DELTA REGION...
COASTAL RANGE...MOUNTAINS OF SHASTA COUNTY...AND THE FOOTHILLS OF
THE NORTHERN SIERRA.

THE STRONGEST WINDS ARE EXPECTED DURING THE MORNING HOURS WITH
WINDS DROPPING BELOW ADVISORY CRITERIA IN MOST AREAS BY EARLY
AFTERNOON. BREEZY CONDITIONS HOWEVER WILL CONTINUE THROUGHOUT MOST
OF THE DAY.

MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD
USE EXTRA CAUTION AS THESE STRONG WINDS CAN MAKE DRIVING
DIFFICULT.


$$

PCH
000 
WWUS76 KSTO 312039
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1239 PM PST SAT DEC 31 2005


CAZ013>019-063-064-066-067-312145-
/O.EXP.KSTO.WI.Y.0006.000000T0000Z-051231T2100Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
1239 PM PST SAT DEC 31 2005

...WIND ADVISORY WILL EXPIRE AT 1 PM PST THIS AFTERNOON...

THE WIND ADVISORY FOR INTERIOR NORTHERN CALIFORNIA WILL EXPIRE AT
1 PM PST THIS AFTERNOON. THE WINDS HAVE DROPPED BELOW ADVISORY
CRITERIA. SOUTHWEST WINDS OF 10 TO 25 MPH WITH GUSTS UP TO 40 MPH
ARE EXPECTED THIS AFTERNOON.

$$
HS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Dec 29, 9:30 AM PST, 5 hours 42 minutes earlier.

Area forecast discussion, Dec 29, 9:30 AM PST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
930 AM PST THU DEC 29 2005

.DISCUSSION...
VERY BRIEF BREAK IN THE WET WEATHER PATTERN OVER OUR AREA THIS
MORNING. UNFORTUNATELY...CLEAR SKIES THIS TIME OF YEAR OFTEN LEAD TO
DENSE FOG AND THAT IS THE CASE THIS MORNING. STILL DEALING WITH A
NARROW STRIP OF DENSE FOG FROM THE SACRAMENTO AREA THROUGH AREAS
JUST EAST OF STOCKTON AND MODESTO.

BIG CONCERN OBVIOUSLY FOCUSES ON OUR NEXT STORM SYSTEM WITH LEADING
EDGE OF ALREADY IMPRESSIVE LOOKING PLUME WORKING IT/S WAY INTO OUR
AREA. MODELS CONTINUE TO SHOW REMARKABLE AGREEMENT CONSIDERING THE
ACTIVE PATTERN WE/RE IN. TO KEEP THIS DISCUSSION SHORT...WILL JUST
SAY THAT IT/S TOUGH TO FIND ANY LIMITING FACTORS FOR THIS NEXT
SYSTEM WITH INCREDIBLE UPPER LEVEL SUPPORT...A SEEMINGLY UNLIMITED
MOISTURE SUPPLY...AND A LOW LEVEL WIND FIELD THAT WILL NOT ONLY
PRODUCE SIGNIFICANT WINDS OVER MOST OF OUR AREA...BUT WILL ALSO
ENHANCE THE OROGRAPHIC CONTRIBUTION TO THE STORM TOTALS.

BASED ON THE AFOREMENTIONED FACTORS...COMBINED WITH THE FACT THAT
MANY OF OUR AREAS HAVE SATURATED OR NEARLY SATURATED SOILS...AND
THAT THE MODELS ARE CONSISTENT IN TRYING TO STALL THE BOUNDARY OVER
OUR AREA BY SATURDAY AS IT BECOMES MORE ALIGNED WITH THE UPPER LEVEL
FLOW...WILL GO WITH A FLOOD WATCH FOR THE ENTIRE FORECAST AREA WHICH
SHOULD BE OUT BEFORE 10 AM THIS MORNING.

WILL LIKELY ISSUE A HIGH WIND WATCH AT SOME POINT LATER THIS MORNING
FOR MOST OF OUR AREA BASED ON THE PROJECTED SURFACE PRESSURE
GRADIENTS AND LOW LEVEL WIND SUPPORT. BASED ON PROGGED 16 MB SURFACE
PRESSURE GRADIENT FROM KSAC TO KMFR AND 850 MB WINDS AROUND 50
KTS...COULD SEE A PERIOD OF GUSTS TO 60 MPH OVER PARTS OF THE
VALLEY/FOOTHILLS FRIDAY AFTERNOON. GUSTS OVER 80 MPH WOULD BE
POSSIBLE ON THE HIGHER PEAKS AND RIDGES IF THIS PATTERN EVOLVES AS
MODELED.

JUSKIE
&&

.AVIATION...
AREAS IFR SOUTHERN SAC AND NRN SAN JOAQUIN AND CSTL MTN VLYS DUE TO
FOG AND LOW CIGS WITH CONDITIONS IMPVG AFT 19Z. ISOLD IFR CONDS OVR
SIERNEV MTN VLYS IMPVG BY 19Z TO MVFR THEN VFR AFT 21Z. VFR CONDS
EXPECTED ALL RTES AFT 21Z.

CIGS LOWERING NRN RTES AFT 06Z FRI DOWN TO OVC040 WITH -SHRA AS WARM
FRONT MOVES INTO NORTHWEST CORNER OF STATE.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
    ...FLOOD WARNING CONTINUES FOR PORTIONS OF THE UPPER SACRAMENTO
    RIVER...
    ...WINTER STORM WATCH FRIDAY EVENING THROUGH SUNDAY MORNING FOR
    WEST SLOPES OF NORTHERN SIERRA NEVADA & WESTERN PLUMAS
    COUNTY/LASSEN PARK...
    ...FLOOD WATCH FOR ALL OF INTERIOR NORTHERN CALIFORNIA FRIDAY
    AFTERNOON THROUGH SATURDAY AFTERNOON...
    ...DENSE FOG ADVISORY FOR UNTIL 10 AM THIS MORNING FOR THE
    SOUTHERN SACRAMENTO VALLEY AND NORTHERN SAN JOAQUIN VALLEY...

&&
Hazardous weather outlook, Dec 29, 10:58 AM PST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SACRAMENTO CA
1058 AM PST THU DEC 29 2005

CAZ013>019-063-064-066>069-301500-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
1058 AM PST THU DEC 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

A FLOOD WARNING CONTINUES FOR THE UPPER SACRAMENTO RIVER AT TEHAMA
BRIDGE...VINA WOODSON BRIDGE AND ORD FERRY.

* FLOOD STATEMENT............SEE WGUS86 KSTO - FLSSTO FOR DETAILS *

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

SEVERAL STRONG PACIFIC STORMS WILL IMPACT NORTHERN CALIFORNIA FRIDAY
THROUGH MONDAY BRINGING MORE HEAVY PRECIPITATION AND STRONG WINDS
WITH MOUNTAIN SNOW. ADDITIONAL FLOODING WILL BE POSSIBLE.

* FLOOD WATCH................SEE WGUS66 KSTO - FFASTO FOR DETAILS *

* WINTER STORM WATCH.........SEE WWUS46 KSTO - WSWSTO FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

JJ

In the hours before

Special weather statement, Dec 29, 2:00 PM PST, 1 hour 12 minutes before
CAZ013>019-063-064-066>069-300000-

SPECIAL WEATHER AND PUBLIC INFORMATION STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
200 PM PST THU DEC 29 2005

...RAIN AND SNOW CONTINUES THROUGHOUT NORTHERN CALIFORNIA...

HERE IS A WEATHER SUMMARY FOR THE STORM THAT MOVED OVER
NORTHERN CALIFORNIA YESTERDAY. UNFORTUNATELY...THERE WILL
ONLY BE A SHORT BREAK FOR THE REGION. THE NEXT STORM
MOVES INTO THE NORTHERN CALIFORNIA ON FRIDAY MORNING.
STAY TUNED FOR THE LATEST WEATHER UPDATES FROM THE
NATIONAL WEATHER SERVICE.

...24 HOUR RAINFALL TOTALS...

SHASTA DAM.........................0.45
REDDING............................0.82
RED BLUFF..........................0.40
CHICO..............................0.11
OROVILLE...........................0.83
MARYSVILLE.........................0.52
DOWNTOWN SACRAMENTO................0.45
SACRAMENTO EXECUTIVE AP............0.40
SACRAMENTO INTERNATIONAL AP........0.48
VACAVILLE..........................0.76
STOCKTON...........................0.16
MODESTO............................0.11
GRASS VALLEY.......................0.83
AUBURN.............................0.40
PACIFIC HOUSE......................1.40
FORESTHILL.........................1.35
BURNEY.............................2.18

...24 HOUR SNOWFALL TOTALS AT THE SKI RESORTS...

ALPINE MEADOWS.....................6-10 INCHES
BOREAL.............................6-10
SUGAR BOWL.........................4-6
SODA SPRINGS.......................6-10
SIERRA AT TAHOE....................6-08
KIRKWOOD...........................8-12

...24 HOUR PEAK WIND GUSTS FOR THE MAJOR AIRPORTS...

REDDING AIRPORT....................46 MPH AT 0807 AM
OROVILLE...........................39 MPH AT 0858 AM
RED BLUFF..........................43 MPH AT 0914 AM
VACAVILLE..........................31 MPH AT 1024 AM
SACRAMENTO INTERNATIONAL AIRPORT...41 MPH AT 0942 AM
MARYSVILLE.........................39 MPH AT 0749 AM
TRAVIS AFB.........................31 MPH AT 1030 AM
SACRAMENTO EXECUTIVE AIRPORT.......33 MPH AT 0949 AM
STOCKTON...........................39 MPH AT 1127 AM
MODESTO............................30 MPH AT 0840 AM

POWELL

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 8:00 AM PSTDense Fog AdvisorySTO2 hr
Dec 29, 2:57 PM PSTSnow AdvisorySTO20 hr
Dec 29, 2:57 PM PSTWinter Storm WarningSTO4 days

Nearby

Wind Advisories in California, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.